# SDR SWIA202512220917

- Difficulty date: September 17, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 46,081 hours, 44,730 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG PAX DOOR SILL FS319 TO FS349  (C-CHECK RO 12/19/2025)REMOVED AND REPLACED THE PASSENGER DOOR SILL ANGLE IN REFRERENCE WITH THE CRJ-200 SRM 53-21-23, SRM 51-42-06, SRM 51-42-13, AND SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337. COMPLETED CORROSION FINDINGS REPORT. REF CHILD FOR PAX DOOR FWD HANDRAIL FITTING HOLE REO.
